MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Catalog Number 9-TV45X45-12F-080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: (b)(6) - amulet china pms, patient site id: (b)(6).It was reported that on (b)(6) 2024, a 22mm amplatzer amulet left atrial appendage occluder was implanted in a patient using a 12f amplatzer torqvue 45x45 delivery sheath.An atrial fibrillation ablation was a concomitant procedure.On (b)(6) 2024, the patient had chest pain for one day, which worsened for 10 hours.The patient went to an outpatient department to complete relevant examinations and then went to the emergency department.The patient was hospitalized due to pericarditis.The physician considered that use of anticoagulation medication caused the pericarditis after the procedure.The subcutaneous bruising at the puncture site and pain symptoms were alleviated after anticoagulation medication was discontinued during the hospitalization.The patient was stable.
 
Additional Manufacturer Narrative
An event of patient effects pain was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The investigation determines the cause for the reported pain could not be conclusively determined.The reported unexpected medical intervention was the results of case-specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: crd_1028 - amulet china pms, patient site id: (b)(6).It was reported that on (b)(6) 2024, a 22mm amplatzer amulet left atrial appendage occluder was implanted in a patient using a 12f amplatzer torqvue 45x45 delivery sheath.An atrial fibrillation ablation was a concomitant procedure.On (b)(6) 2024, the patient had chest pain for one day, which worsened for 10 hours.The patient went to an outpatient department to complete relevant examinations and then went to the emergency department.The patient was hospitalized due to pericarditis.The physician considered that use of anticoagulation medication caused the pericarditis after the procedure.The subcutaneous bruising at the puncture site and pain symptoms were alleviated after anticoagulation medication was discontinued during the hospitalization.The patient was stable.

Brand Name
AMPLATZER TORQVUE 45X45 DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20317046
Report Number2135147-2024-04752
Device Sequence Number15370939
Product Code DQY
UDI-Device Identifier05415067025883
UDI-Public(01)05415067025883(17)251031(10)8742360
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number9-TV45X45-12F-080
Device Lot Number8742360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight65 KG